| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported that, following the cataract surgery with intraocular lens implant procedure, the patient experienced visual distortion.Additional information received and stated that, the lens was exchanged in a secondary procedure.The physician was unable to refract her to better than 20/40 vision with the panoptix and now she has 20/25 uncorrected with the mono focal lens and is much happier with her vision.The patient prognosis was good.There was no patient harm reported.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.There have been no other complaints reported in the lot.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The account indicated the use of a qualified associated cartridge and handpiece.A viscoelastic was indicated which is not qualified for use with the lens with any of the qualified lens/cartridge combinations.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal company (1.50cyl), 20.0 diopter (add power +2.2/+3.2) lens was replaced with a non-company, 19.0 diopter, monofocal lens model.The product was not available for evaluation.Additional information was provided that the patient had prior lasik surgery.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).